Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Skin Itches And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin color darkening and itching over my feet

I have both hepatitis C and hiv since 1997 when I was diagonised for both.I was on first line medication for hiv till 2004 and when my cd4 counts where falling and viral loads rising my doctor changed my medication to...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Not being able to see what your skin looks like it is difficult to determine what may be going. HCV infection can result is several different skin conditions, but what you describe is pretty nonspecific and may require a dermatologist to determine... Read more »

Skin itching and pain

My mother, 92, has been suffering from severe itchy skin. No rash. She now describes the itching as... Read more »

non itch skin rash

I recently was running a fever and took Aleve to aleviate the fever. Then I developed a rash from... Read more »
Articles
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Henry J. Kaiser Family Foundation

FDA, Biogen Idec Say HIV-Positive People Should Not Take Skin Disorder Drug Amevive

FDA and the pharmaceutical company Biogen Idec on Thursday said HIV-positive individuals should not take the company's skin drug Amevive because it might lower their CD4+ T cell counts, Reuters reports (Reuters, 11/10). The drug is approved to... Read more »
Henry J. Kaiser Family Foundation

Study Examines Skin Disease Patterns Among HIV-Positive People

A study published in the April issue of the Journal of the American Academy of Dermatology examines patterns of skin disease among HIV-positive people, Reuters Health reports. Pedro Queiroz Zancanaro of the Universidade de Brasilia and... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch?
How long does it last?

Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

Dry skin and HIV?!??

Posted by Anonymous, 3 Replies
Was just diagnosised. But am taking things with a positive outlook. Just wondered... female, 26 my skin has gotten SOOOOO dry and itchy, also have dandruff never has been this bad before. Summer heat, or something more? I haven't started any meds... Read more »

This constant itch

Posted by oldwoman, 7 Replies
I've talked to others who complain about itching on their legs,and I have it too,it's constant but usually bearable,today is one of the bad days and I can't stop scratching at myself(I feel like I need a flea collar on)It's just won't stop.I've... Read more »

HIV Skin Symptoms (Pics) Please Read

Posted by WorriedOne, 2 Replies
Hello
I have some serious questions since Ive been very concerned lately, quite honestly the last year or so. I have not been tested and understand I should be tested. I would just prefer for someone's Professional advice. Sorry for the long read.

I... Read more »